# SDR F3LA2013111800934

- Difficulty date: October 30, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 38,208 hours, 15,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8/S2 CHECK.  SEAT TRACK Y1292 HAS CORROSION AT FRAME 16.  SEAT TRACK CORROSION EVALUATED AND FOUND OUT OF LIMITS. REMOVED DAMAGED TRACK AND INSTALLED NEW SEAT TRACK, IAW SRM 51-42-11, SECT 5.A THRU C.6 AND SECT 7.B3 A-D.
